# SDR CA100811009

- Difficulty date: May 25, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: ES10682054
- Condition: Cracked
- Location: Magneto
- Component: Magneto
- Component part number: 1068255511
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAG WAS RECEIVED FOR O/H.  WHEN DISASSEMBLED THE ELECTROSYSTEMS MFG DISTRIBUTOR BLOCK WAS FOUND CRACKED AT THE BRG LOCATION.  IT IS UNKNOWN HOW MANY HRS ARE ON THE PART. THE BLOCK WAS REPLACED AND THE MAG WAS RETURNED TO SERVICE. ANOTHER ELECTROSYSTEMS BLOCK HAS BEEN FOUND CRACKED AND SDR20100811008 WAS FILED.
